# SDR 2007UALA00537

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 646 S0-1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CROWN, BS 646 BETWEEN STR 0 AND 1R HAS STATIC DISCHARGE AROUND FASTENER AND BLEND OUT EXCEEDS LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A REPAIR DOUBLER.  THIS REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 18FEB07.
